MathSciNet Relay Station
MathSciNet bibliographic data
MR457373 (56 #15581a) 10H05
Rosser, J. Barkley; Schoenfeld, Lowell Sharper bounds for the Chebyshev functions $\theta (x)$ and $\psi (x)$. Collection of articles dedicated to Derrick Henry Lehmer on the occasion of his seventieth birthday. Math. Comp. 29 (1975), 243–269.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement